Alert archive / Mississippi / Flash Flood Warnings in 2007

Flash Flood Warning 16, NWS Jackson, MS

April 14, 2007Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 14, 2007, 11:27 AM CDT for Forrest County, Lamar County, Mississippi. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 14, 2007, 11:27 AM CDT (16:27 UTC)
Expired
Apr 14, 2007, 1:30 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Whole counties

Counties Forrest County, MS, Lamar County, MS

The radar

The Mobile radar (KMOB), 123 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 1:00 PM CDTFLASH FLOODWest Hattiesburg, MSEXTENSIVE FLOODING IN AREA. WATER IN SEVERAL HOMES...EVACUATIONS TAKING PLACE. WATER ACROSS NUMBER OF ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2007-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 800 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2007-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
800 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 141628
FFWJAN
MSC035-073-141830-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1127 AM CDT SAT APR 14 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...CAMP SHELBY...PETAL...HATTIESBURG...
  LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...BAXTERVILLE...WEST HATTIESBURG...

* UNTIL 130 PM CDT

* AT 1127 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MACEDONIA...SUNRISE...OAKE RIDGE AND OLOH

EMERGENCY MANAGEMENT OFFICIALS HAVE REPORTED SEVERAL ROADS ACROSS 
LAMAR AND FORREST COUNTIES WERE FLOODED. ADDITIONALLY...5 HOMES HAVE 
WATER IN THEM IN LAMAR COUNTY. MORE THUNDERSTORMS WILL BE MOVING 
OVER THE TWO COUNTIES OVER THE NEXT TWO HOURS AND ADDITIONAL 
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3104 8965 3109 8915 3143 8915 3138 8965

$$

CME
2 follow-up statements
000 
WGUS74 KJAN 141732
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1227 PM CDT SAT APR 14 2007

MSC035-073-141830-
FORREST MS-LAMAR MS-
1227 PM CDT SAT APR 14 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR LAMAR
AND FORREST COUNTIES...

AT 1215 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED 
THAT STREET FLOODING WAS OCCURRING AS A RESULT OF PREVIOUS STORMS 
OVER THE PAST SEVERAL HOURS. RAINFALL ESTIMATES OVER THE PERIOD 
RANGE FROM 2 TO 3 INCHES ACROSS PORTIONS OF THESE COUNTIES. MORE 
THUNDERSTORMS CAPABLE OF HEAVY RAINFALL ARE EXPECTED TO MOVE 
NORTHEAST INTO THESE SAME AREAS OVER THE NEXT FEW HOURS. THIS 
ADDITIONAL RAINFALL COULD RESULT IN FLASH FLOODING. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MACEDONIA...
SUNRISE...ROCK HILL...OAKE RIDGE...OLOH...BAXTERVILLE...CAMP
SHELBY...WEST HATTIESBURG...PURVIS...PETAL AND HATTIESBURG

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA THROUGH OVER THE NEXT FEW HOURS. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3104 8965 3109 8915 3143 8915 3138 8965

$$

BYB
000 
WGUS74 KJAN 141803
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
100 PM CDT SAT APR 14 2007

MSC035-073-141830-
FORREST MS-LAMAR MS-
100 PM CDT SAT APR 14 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR LAMAR
AND FORREST COUNTIES...
...SERIOUS FLASH FLOOD SITUATION REPORTED IN WEST HATTIESBURG AREA 
OF LAMAR COUNTY...

AT 1 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING 
A NEW AREA OF THUNDERSTORMS PRODUCING HEAVY RAIN DEVELOPING OVER 
WASHINGTON PARISH AND PEARL RIVER COUNTY. THESE STORMS WERE LIFTING 
NORTH NORTHEAST AT 25 MPH...AND WILL BRING ADDITIONAL DOWNPOURS OF 
HEAVY RAIN TO FORREST AND LAMAR COUNTIES AROUND 130 PM. ADDITIONAL 
RAINFALL AMOUNTS OF UP TO 2 INCHES IN AN HOUR COULD OCCUR IN THE 
HEAVIEST SHOWERS AND STORMS AS THEY MOVE ACROSS THE AREA.

LAMAR COUNTY EMERGENCY MANAGEMENT REPORTED THAT EVACUATIONS OF 
HOMES BY BOATS WERE OCCURRING IN WEST HATTIESBURG DUE TO FLOODING.  
NUMEROUS ROADS WERE REPORTED FLOODED IN THE WARNED AREA. DOPPLER 
RADAR ESTIMATES INDICATED THAT AROUND 4 INCHES OF RAIN HAS FALLEN 
ACROSS CENTRAL LAMAR AND NORTHERN FORREST COUNTIES SINCE THE RAIN 
BEGAN THIS MORNING. ADDITIONAL RAINFALL WILL ONLY AGGRAVATE THE 
ONGOING FLOODING PROBLEMS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MACEDONIA...
SUNRISE...OAK RIDGE...OLOH...WEST HATTIESBURG...PETAL AND
HATTIESBURG

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3102 8965 3101 8915 3143 8915 3138 8965

$$

AEG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 14, 4:32 AM CDT, 6 hours 55 minutes earlier.

Area forecast discussion, Apr 14, 4:32 AM CDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE JACKSON MS
432 AM CDT SAT APR 14 2007

...SEVERE WEATHER EVENT TO LAST THROUGH MOST OF THE DAY...

.SHORT TERM...BIGGEST CONCERN IN THE SHORT TERM OFCOURSE IS THE
SEVERE WEATHER IN THE FIRST 12 TO 18 HRS. TORNADO WATCH IS CURRENTLY
IN EFFECT FOR OUR WRN ZONES ACROSS NE LA...SE AR...AND THE FIRST
TIER OF MS COUNTIES TILL 13Z. THERE WILL BE ADDITIONAL WATCHES
ACROSS CNTRL AND SRN MS TODAY. SFC LOW AT 7Z WAS OVER NRN LA AND
PRESSURES WERE FALLING PRETTY GENEROUSLY ACROSS THE LOWER MS
VALLEY...AROUND 2-4MB IN 3HR. THESE TYPE OF PRESSURE FALLS AT NIGHT
ARE IMPRESSIVE AND ARE REALLY HELPING TO PULL THE MOISTURE NORTH
INTO THE CWA WITH +60 DEWPOINTS NOW OVER MORE THAN HALF OF THE AREA.
AT 7Z...THE SQUALL LINE WAS LOCATED NE TO SW FROM THE ARKLAMISS
BORDER TO JUST WEST OF BEAUMONT...TX. LOOK FOR THE SQUALL LINE TO BE
MOVING INTO SWRN MS IN THE NEXT FEW HRS BUT CONVECTION WILL HAVE A
VERY HARD TIME DEVELOPING AHEAD OF IT AS THERE IS A VERY STRONG CAP
IN PLACE OVER CNTRL AND SRN MS.

AFTER SUNRISE THE SEVERE WEATHER RISK LOOKS TO BE THE GREATEST ALONG
AND SOUTH OF I 20 AND ESPECIALLY IN THE SE. THAT SAID ALL OF ERN MS
EAST OF I 55 WILL STILL BE UNDER THE GUN FOR SOME TYPE OF SEVERE
POTENTIAL. WITH PRESSURE FALLS GREATEST ACROSS CNTRL AND NRN MS THIS
WILL LIKELY BE WHERE THE SFC LOW TRACKS. THIS SHOULD ALLOW THE
BETTER LL MOISTURE TO WORK NORTH ACROSS ERN MS. DEWPOINTS OF AT
LEAST MID 60S SHOULD BE OVER A GOOD PORTION OF ERN MS BY 14/15Z BUT
THERE COULD BE SOME UPPER 60S DEWPOINTS IN THE SE. WITH A STRONG CAP
IN PLACE WE WILL NOT SEE ANYTHING OVER ERN AND ESPECIALLY SERN MS
DURING THE MID MORNING HRS BUT AS SOME SUN COMES OUT THE SE THAT
AREA WILL BEGIN TO WARM UP AND HELP ERODE THIS CAP. WITH THIS RICH
BL MOISTURE MOVING IN...ML CAPES OF AROUND 1000J/KG WILL LIKELY
DEVELOP IN THE SE. MID LEVEL LAPSE RATES STILL ARENT THE BEST I
HAVE BUT 6.5-6.75 KM ISNT TOO BAD. ALOFT...DIVERGENCE WILL BE
INCREASING WHICH IS ALREADY EVIDENT ON SAT AND THIS WILL ALSO HELP
STORMS BECOME MORE NUMEROUS BY MIDDAY AS THE CAP ERODES. AS FOR
SHEAR...0-1KM BULK SHEAR OF AROUND 40KTS AND 0-6KM OF 50KTS ARE MORE
THAN ENOUGH. 0-3KM HELICITY AROUND 300M2/S2 THROUGH THE MORNING WILL
ALSO BE IN PLACE WITH THE HIGHEST VALUES IN THE SE. THIS DOES
SUGGEST THE GREATEST POTENTIAL FOR SUPERCELL ACTIVITY ALONG WITH
TORNADO POTENTIAL IN THE SE WITH ANY STORMS AHEAD OF THE SQUALL
LINE. NOW IF THE CAP HOLDS ON THEN THE TORNADIC RISK WILL
DECREASE...AND DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE
THE PRIMARY CONCERN WITH THE SQUALL LINE. THAT SAID EVEN WITH THOSE
TYPE OF HELICITIES...ISLTD TORNADOES IN THE SQUALL LINE WILL STILL
BE POSSIBLE.

IN ADDITION TO SEVERE WEATHER...HEAVY RAIN WILL BE POSSIBLE. PWS
APPROACHING 2...K INDEX VALUES IN THE UPPER 30S TO LOWER 40S...AND
H85 THETA E AIR OF 335-340K SUGGEST VERY EFFICIENT SHRA AND TSRA.
SOME OF THESE STORMS WILL LIKELY BE PRODUCING HRLY RAINFALL RATES OF
2-3 INCHES AND WITH THAT NUMEROUS LOCATIONS TODAY WILL PROBABLY SEE
RAIN OF 2 INCHES OR MORE. THE CONCERN THEN BECOMES IF THERE IS ANY
TRAINING OF CELLS IN WHICH SOME LOCALIZED AREAS COULD RECEIVE UP TO
4-5 INCHES. THIS WOULD POSSIBLY CREATE SOME LOCALIZED FLASH FLOODING
BUT OVERALL FLOODING PROBLEMS SHOULD BE RATHER MINIMAL THANKS TO HOW
DRY IT HAS BEEN.

MOST OF THE RAIN WILL MOVE OUT TONIGHT BUT THERE WILL STILL BE AN
AREA OF LIGHT RAIN/SPRINKLES/DRIZZLE DURING THE EVN AS THE COLD
FRONT CONTINUES TO PUSH THROUGH AND CAA TAKES OVER. THE S/W WILL
JUST BE MOVING THROUGH AT THIS TIME AND THAT WILL ALSO HELP TO
SQUEEZE OUT SOME LIGHT RAIN. WITH THAT I HAVE CONTINUED TO HOLD ON
TO CHC POPS IN THE EAST THROUGH THE EVN. WINDS WILL ALSO BE AN
ISSUE. STRONG SFC PRESSURE RISES...CAA IN BOTH THE MID AND LOW
LEVELS...AND STRONG LL WINDS SUGGEST A BREEZY NIGHT. WINDS WILL
CONTINUE TO BE BREEZY THROUGH SUN. A LAKE WIND ADV WILL LIKELY BE
NEEDED DURING THESE TIME FRAMES. ALL PRECIP SHOULD BE OUT OF THE
AREA BEFORE SUNRISE SUN MORNING. SUN WILL BE A RATHER COOL
DAY...APROXIMATELY 15 DEGREES OR SO BELOW NORMAL. /CAB/

.LONG TERM...OVERALL...NOT A GREAT DEAL OF CHANGE DURING THE LONG
TERM PERIOD. TODAYS SYSTEM WILL BECOME A SIG UPPER LOW ACROSS THE NE
US WHICH WILL PLACE OUR AREA UNDER UPPER AND SFC RIDGING. THIS WILL
RESULT IN DRY/COOL CONDITIONS MON-TUE. MON MORNING LOOKS TO BE QUITE
COOL AND HAVE USED GUID WITH A FEW TWEAKS DOWNWARD FOR A FEW SITES.
UPPER/MID 30S LOOK TO BE COMMON AS PERFECT RAD COOLING CONDITIONS
WILL EXIST. WET SOILS MAY PLAY A ROLE AND KEEP SOME AREAS OUT OF THE
LOWER/MID 30S.

NEXT SYSTEM IS PROGGED FOR TUE AFTERNOON/TUE NIGHT. MOISTURE TRIES
TO PUSH N...BUT THE LACK OF A STRONG SYSTEM WILL KEEP THE GOOD JUICE
TO OUR SOUTH. HOWEVER...PLENTY OF LIFT WILL OCCUR AND THE ATMS WILL
LIKELY MAKE THE MOST OF MOISTURE DOES EXIST. VERY LARGE HEIGHT FALL
OF 130-140 METERS LOOK TO OCCUR TUE N AND THIS SHOULD BE MORE THAN
ENOUGH DYNAMICS TO GET PRECIP. BEST CHANCES WILL BE ALONG AND S OF
I-20. GUID POPS WERE PRETTY GOOD...BUT HAVE RAISED THE S TO 80%.

BY WED...UPPER/SFC RIDING MOVE BACK IN. EXPECT ANOTHER BUNCH OF DAYS
WITH COOL MORNINGS AND PLEASANT DAYS. AIRMASS MODERATION SHOULD
OCCUR BY FRI WITH WARMER TEMPS RETURNING FOR FRI-SAT.  /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       70  43  63  38 / 100  30   0   0
MERIDIAN      73  43  61  35 / 100  47   1   0
VICKSBURG     67  46  65  39 / 100  16   0   0
HATTIESBURG   74  47  66  36 / 100  42   0   0
NATCHEZ       70  45  62  38 /  89  22   0   0
GREENVILLE    63  42  62  38 /  87  17   0   0
GREENWOOD     65  41  61  37 / 100  28   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM: CAB
LONG TERM: CME
Hazardous weather outlook, Apr 14, 10:46 AM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1046 AM CDT SAT APR 14 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
151546-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1046 AM CDT SAT APR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
SEVERE WEATHER WILL CONTINUE TO BE POSSIBLE OVER THE EASTERN
PORTIONS OF THE OUTLOOK AREA THROUGH EARLY AFTERNOON AS A MAJOR
STORM SYSTEM MOVES EAST ACROSS THE LOWER MISSISSIPPI RIVER
VALLEY. THE COMBINATION OF STRONG WIND SHEAR AND
INSTABILITY...AND THE PASSAGE OF A STRONG LOW PRESSURE
SYSTEM...WILL RESULT IN SEVERE THUNDERSTORMS SPREADING EASTWARD
INTO EASTERN MISSISSIPPI LATE THIS MORNING AND THIS AFTERNOON.
THE MAIN AREAS OF CONCERN WILL BE ALONG THE INTERSTATE 59
CORRIDOR. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES
WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED LATE TONIGHT AND SATURDAY.
OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT FRIDAY APRIL
20TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 14, 10:42 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1042 AM CDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TSTM WND DMG     RICHLAND                32.23N 90.17W
04/14/2007                   RANKIN             MS   BROADCAST MEDIA

            LARGE OAK TREE DOWN ON CLEARY ROAD IN RANKIN COUNTY.

&&

TARVER
Local storm report, Apr 14, 10:47 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1047 AM CDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     HAIL             N LAUREL                31.69N 89.14W
04/14/2007  E0.88 INCH       JONES              MS   COUNTY OFFICIAL

            NICKEL SIZE HAIL IN SHADY GROVE COMMUNITY NORTH OF
            LAUREL.

&&

ENTRE
Local storm report, Apr 14, 10:52 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1052 AM CDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     TSTM WND DMG     8 S COLUMBIA            31.14N 89.83W
04/14/2007                   MARION             MS   LAW ENFORCEMENT

            TREES DOWN NEAR PINEBUR 8 MILES SOUTH OF COLUMBIA.
            POSSIBLE TORNADO.

&&

ENTRE
Local storm report, Apr 14, 11:00 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1100 AM CDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     8 S HATTIESBURG         31.20N 89.31W
04/14/2007                   FORREST            MS   LAW ENFORCEMENT

            CONSTRUCTION SITE REPORTS DEBRIS BLOWN 1/2 MILE FROM SITE
            IN THE DIXIE COMMUMITY SOUTH OF HATTIESBURG.

&&

ENTRE
Local storm report, Apr 14, 11:01 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1101 AM CDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND GST     HATTIESBURG             31.31N 89.31W
04/14/2007  M43 MPH          FORREST            MS   LAW ENFORCEMENT

&&

ENTRE
Local storm report, Apr 14, 11:22 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1122 AM CDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     TSTM WND DMG     PETAL                   31.34N 89.25W
04/14/2007                   FORREST            MS   EMERGENCY MNGR

            TREES AND POWER LINES DOWN...HALF OF A ROOF BLOWN OFF OF
            A HOUSE...AND DAMAGE TO A TRAILER...POSSIBLE TORNADO.

&&

TARVER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:37 PM CDTSevere Thunderstorm WarningJANBolivar23 min
Apr 14, 4:24 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey36 min
Apr 14, 4:29 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes31 min
Apr 14, 5:51 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren27 min
Apr 14, 5:54 AM CDTTornado WarningJANYazoo17 min
Apr 14, 6:25 AM CDTSevere Thunderstorm WarningJANAdams50 min
Apr 14, 6:26 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren49 min
Apr 14, 6:49 AM CDTSevere Thunderstorm WarningJANJefferson26 min
Apr 14, 6:55 AM CDTSevere Thunderstorm WarningJANHinds50 min
Apr 14, 7:00 AM CDTSevere Thunderstorm WarningJANClaiborne30 min
Apr 14, 7:01 AM CDTSevere Thunderstorm WarningJANMadison, Yazoo44 min
Apr 14, 7:16 AM CDTTornado WarningJANAttala, Holmes, Madison, Yazoo44 min
Apr 14, 7:38 AM CDTTornado WarningJANLeake52 min
Apr 14, 7:45 AM CDTSevere Thunderstorm WarningJANHinds30 min
Apr 14, 7:57 AM CDTSevere Thunderstorm WarningJANAttala25 min
Apr 14, 7:59 AM CDTSevere Thunderstorm WarningJANMadison, Rankin23 min
Apr 14, 8:03 AM CDTSevere Thunderstorm WarningJANChoctaw, Winston28 min
Apr 14, 8:21 AM CDTSevere Thunderstorm WarningJANOktibbeha39 min
Apr 14, 8:52 AM CDTSevere Thunderstorm WarningJANLeake13 min
Apr 14, 8:57 AM CDTSevere Thunderstorm WarningJANClay17 min
Apr 14, 9:28 AM CDTSevere Thunderstorm WarningJANHinds, Rankin47 min
Apr 14, 9:36 AM CDTSevere Thunderstorm WarningJANMarion39 min
Apr 14, 9:47 AM CDTTornado WarningJANMarion33 min
Apr 14, 9:58 AM CDTSevere Thunderstorm WarningJANCovington28 min
Apr 14, 10:00 AM CDTTornado WarningJANCovington24 min
Apr 14, 10:04 AM CDTTornado WarningJANLamar42 min
Apr 14, 10:07 AM CDTTornado WarningJANJones38 min
Apr 14, 10:10 AM CDTSevere Thunderstorm WarningJANLeake35 min
Apr 14, 10:28 AM CDTTornado WarningJANForrest42 min
Apr 14, 10:36 AM CDTTornado WarningJANJones39 min
Apr 14, 10:49 AM CDTSevere Thunderstorm WarningJANClarke, Jasper56 min
Apr 14, 10:59 AM CDTTornado WarningJANClarke, Jasper46 min
Apr 14, 11:05 AM CDTTornado WarningJANJones25 min
Apr 14, 11:10 AM CDTSevere Thunderstorm WarningJANLowndes20 min
Apr 14, 11:24 AM CDTTornado WarningJANForrest, Lamar25 min
Apr 14, 11:49 AM CDTSevere Thunderstorm WarningJANWinston17 min
Apr 14, 1:49 PM CDTSevere Thunderstorm WarningJANForrest, Lamar14 min

Nearby

Flash Flood Warnings in Mississippi, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.